Volume 4, Issue 3-4
Remarks on Controllability of the Anysotropic Lame System

S. Guerrero and O. Imanuvilov

Int. J. Numer. Anal. Mod., 4 (2007), pp. 489-518

Preview Full PDF BiBTex 0 427
  • Abstract

In this paper we established a Carleman estimate for the elasticity system with the residual stresses. As an application of this estimate we obtain exact controlability results for the same system with locally distributed control.

  • History

Published online: 2007-04

  • AMS Subject Headings

35N

  • Cited by